# SDR CALA2017071702256

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 86,716 hours, 11,799 cycles
- Engine: Pwa PW4090
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 723300
- Part serial: 1242
- Condition: Faulty
- Location: Lt Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE FAILED TO ACCELERATE DURING TAKE OFF.  AUTOTHROTTLES WERE ENGAGED.  REMOVED AND REPLACED THE  FUEL PUMP IAW MM 73-11-01, REMOVED AND REPLACED THE FUEL METERING UNIT IAW MM 73-21-01. PERFORMED TEST 2A LEAK TEST, WET MOTOR TEST, TEST 3 IDLE POWER, TEST 6 EEC IDLE CHECK, TEST 15 EEC GND TEST, AND TEST 4 POWER ACCELERATION/DECELERATION. ALL TEST AND PARAMETERS NORMAL IAW AMM 71-00-00,
